# SDR MASA200500261

- Difficulty date: March 30, 2005
- Submitted: April 5, 2005
- Operation: Air carrier
- Aircraft: N456YV
- Make and model: Dhav DHC8202
- Aircraft serial: 456
- Aircraft time: 19,057 hours, 17,254 cycles
- Engine: Pwa PW123D
- Engine time: 17,819 hours, 16,387 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 570347
- Part serial: MX569642D
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 7,184 hours, 6,724 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ASH 7059 DEN-GUC - THE AIRCRAFT RETURNED TO FIELD WITH NR 2 ENGINE HYD PUMP AND ROLL SPOILER HYD CAUTION LIGHTS.  MAINTENANCE FOUND THE NR 2 ENGINE PUMP BAD AND CHANGED THE PUMP.
